| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-26, serial/lot #: (b)(6), ubd: 07-jul-2027, udi#: (b)(4).The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, paravalvular leak (pvl) and mitral valve (mv) interaction were observed on the first deployment attempt as the delivery catheter system (dcs) repeatedly got "sucked down ventricularly".4-5 deployment attempts and subsequent recaptures were performed, however the valve was unable to get to a high enough implant depth to relieve the pvl or mv interaction.Subsequently, the system was withdrawn from the patient, and a non-medtronic 23 millimeter (mm) valve was implanted successfully.Per the physician, the suction phenomenon caused by the use of the carotid artery as the access site, and the inability to change guidewires to a stiff wire due to the patient's aortic insufficiency contributed to the repeated dcs dislodgement.A 1 hour procedural delay occurred as a result.